JournalsrlmVol. 28, No. 1pp. 85–101

Ancient solutions of semilinear heat equations on Riemannian manifolds

  • Daniele Castorina

    Università di Roma Tor Vergata, Italy
  • Carlo Mantegazza

    Università di Napoli Federico II, Italy
Ancient solutions of semilinear heat equations on Riemannian manifolds cover
Download PDF

A subscription is required to access this article.

Abstract

We study the qualitative properties of ancient solutions of linear and semilinear heat equations in a Riemannian manifold, with particular attention to positivity and constancy in space.

Cite this article

Daniele Castorina, Carlo Mantegazza, Ancient solutions of semilinear heat equations on Riemannian manifolds. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 1, pp. 85–101

DOI 10.4171/RLM/753